# SDR AALA202406270739

- Difficulty date: June 25, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N995AN
- Make and model: Airbus A321-231
- Aircraft serial: 7301
- Aircraft time: 22,845 hours, 9,016 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 EMERGENCY CYLINDER/ACCUMULATOR IS READING 500 PSI. RECHARGED EMERGENCY CYLINDER BOTTLE IAW AMM 52-10-00-614-001 TO1700PSI @ 70 DEGREES FAHRENHEIT.
